# SDR SIMA20120405005

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 21,955 hours, 15,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND BROKEN FLASHLIGHT BRACKET ON FIRST OFFICER’S SIDE. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BRACKET AND FLASHLIGHT ASSEMBLY IAW AMM 25-61/02.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
